Correction to ``On a lower bound of $L_p$ norms in the central limit theorem for φ-mixing random variables'' (2003V79 p143-155)

Sunklodas, J. . Acta Applicandae Mathematicae 2004. 80 (3) :367-367

Locate this article in:

Bibtex

@article{CIS-206277,
  Author = {Sunklodas, J.},
  Title = {Correction to ``On a lower bound of $L_p$ norms in the central limit theorem for φ-mixing random variables'' (2003V79 p143-155)},
  Journal = {Acta Applicandae Mathematicae},
  Volume = {80},
  Number = {3},
  Year = {2004},
  Pages = {367--367},
  Keywords = {}
}

Similar articles